MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID POLYAXIAL LOCKING SCREW - L30

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID POLYAXIAL LOCKING SCREW - L30
Model Number 04.01.0161
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 13 nov 2025 lot 2515373: (b)(4) items manufactured and released on 06-aug-2025.Expiration date: 2030-jul-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: although the root cause cannot be confirmed, the screw breakage was most likely due to unintended excessive loading combined with application-specific factors such as hard or sclerotic bone conditions.There is no indication that any device-related issue caused or contributed to the event, and the device history record review did not identify any potential manufacturing-related issues.
 
Event or Problem Description
The prongs of the glenoid polyaxial locking screw deformed during screw insertion in the superior part of the baseplate using grs glenoid polyaxial screwdriver (ref04.01.10.0646) for screw insertion andmodular screwdriver - t10 tip - small ao(ref04.01.10.0270) for final tightening.The screw had to be cut off.The issue caused 30 min delay (tot time surgery 120 min).Patient & rsquo's bone quality reported to be firm.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOID POLYAXIAL LOCKING SCREW - L30
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23655149
Report Number3005180920-2025-01161
Device Sequence Number20039766
Product Code PHX
UDI-Device Identifier07630040706483
UDI-Public07630040706483
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.01.0161
Device Lot Number2515373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient RaceWhite